MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOVIVE ONE STEP BUTTON; TUBE, GASTRO-ENTEROSTOMY

BOSTON SCIENTIFIC CORPORATION ENDOVIVE ONE STEP BUTTON; TUBE, GASTRO-ENTEROSTOMY
Model Number M00568520
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).(evaluation conclusion codes): the device has been received for analysis.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an endovive one step button was used during a percutaneous endoscopic gastrostomy (peg) placement procedure (b)(6) 2020.According to the complainant, during the procedure, the one step button sheath detached when the physician was pulling it through the stoma site.Reportedly, the button portion was able to be grasped before it fell into the patient's stomach.The procedure was completed with this device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6 (device codes): problem code 2907 captures the reportable event of one step button detached.Block h10: a visual examination of the device revealed that only one portion of the delivery system (connector, heat shrink and one portion of the tubing) was returned for analysis.It was found the tubing detached near to the connector.It is most likely that procedural factors encountered during procedure could have affected the device performance and its integrity.Probably the tubing was detached due to user technique, patient anatomy or other procedural factors.Based on the information available and the analysis performed, it was determined that the investigation conclusion code for the complaint will be documented as adverse event related to procedure since the event occurred during the preparation and the device had no influence on the event.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.A labeling review was performed, and from the information available this device was used per the directions for use (dfu).
 
Event or Problem Description
It was reported to boston scientific corporation that an endovive one step button was used during a percutaneous endoscopic gastrostomy (peg) placement procedure (b)(6) 2020.According to the complainant, during the procedure, the one step button sheath detached when the physician was pulling it through the stoma site.Reportedly, the button portion was able to be grasped before it feel into the patient's stomach.The procedure was completed with this device.There were no patient complications reported as a result of this event.

Brand Name
ENDOVIVE ONE STEP BUTTON
Common Device Name
TUBE, GASTRO-ENTEROSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10310923
Report Number3005099803-2020-02921
Device Sequence Number3384653
Product Code KGC
UDI-Device Identifier08714729149231
UDI-Public08714729149231
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K910584
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/26/2022
Device Model NumberM00568520
Device Catalogue Number6852
Device Lot Number0024089621
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2020
Initial Date Received by Manufacturer 07/02/2020
Supplement Date Received by Manufacturer08/05/2020
Initial Report FDA Received Date07/22/2020
Supplement Report FDA Received Date08/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1